# SDR CHQA000597

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N834
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 5,093 hours, 4,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: False Activation
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SWITCHES IN THE ARM POSITION AND EMERGENCY LIGHTS CYCLING ON AND OFF.  FERRIED AIRCRAFT FROM GSP TO MCO.  REMOVED AND REPLACED ALL FOUR EMERGENCY BATTERY POWER SUPPLIES IAW EMB 135 AMM 33-50-04.  OPS CHECK GOOD.  EMERGENCY LIGHT STRIP ON FLOOR BESIDE EMERGENCY EXIT ROW WILL NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR STRIP BESIDE EMERGENCY EXIT ROW IAW EMB 135 AMM 30-50-08.  OPS CHECK GOOD.
